# SDR UALA2009061501694

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 54,157 hours, 37,520 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP AT LT OVERWING FLOOR.  REPLACED BATTERY, CHECKS OKAY.
